zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation. (English) Zbl 1238.39012
Using a fixed point method the authors prove the generalized Ulam-Hyers stability of random homomorphisms in random normed algebras associated with the Cauchy functional equation.
MSC:
39B82Stability, separation, extension, and related topics
39B52Functional equations for functions with more general domains and/or ranges
46S50Functional analysis in probabilistic metric linear spaces
References:
[1]Barros, L. C.; Bassanezi, R. C.; Tonelli, P. A.: Fuzzy modelling in population dynamics, Ecol. model. 128, 27-33 (2000)
[2]Fradkov, A. L.; Evans, R. J.: Control of chaos: methods and applications in engineering, Chaos solitons fractals 29, 33-56 (2005)
[3]Giles, R.: A computer program for fuzzy reasoning, Fuzzy sets and systems 4, 221-234 (1980) · Zbl 0445.03007 · doi:10.1016/0165-0114(80)90012-3
[4]Chang, S. S.; Cho, Y.; Kang, S.: Nonlinear operator theory in probabilistic metric spaces, (2001)
[5]Miheţ, D.: The fixed point method for fuzzy stability of the Jensen functional equation, Fuzzy sets and systems 160, 1663-1667 (2009) · Zbl 1179.39039 · doi:10.1016/j.fss.2008.06.014
[6]Miheţ, D.; Radu, V.: On the stability of the additive Cauchy functional equation in random normed spaces, J. math. Anal. appl. 343, 567-572 (2008) · Zbl 1139.39040 · doi:10.1016/j.jmaa.2008.01.100
[7]Schweizer, B.; Sklar, A.: Probabilistic metric spaces, (1983)
[8]Sherstnev, A. N.: On the notion of a random normed space, Dokl. akad. Nauk SSSR 149, 280-283 (1963) · Zbl 0127.34902
[9]Hadžić, O.; Pap, E.: Fixed point theory in PM spaces, (2001)
[10]Hadžić, O.; Pap, E.; Budincević, M.: Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces, Kybernetica 38, 363-381 (2002)
[11]Cădariu, L.; Radu, V.: Fixed points and the stability of Jensen’s functional equation, J. inequal. Pure appl. Math. 4 (2003) · Zbl 1043.39010 · doi:emis:journals/JIPAM/v4n1/index.html
[12]Diaz, J.; Margolis, B.: A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. amer. Math. soc. 74, 305-309 (1968) · Zbl 0157.29904 · doi:10.1090/S0002-9904-1968-11933-0
[13]Ulam, S. M.: A collection of the mathematical problems, (1960) · Zbl 0086.24101
[14]Hyers, D. H.: On the stability of the linear functional equation, Proc. natl. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403 · doi:10.1073/pnas.27.4.222
[15]Aoki, T.: On the stability of the linear transformation in Banach spaces, J. math. Soc. Japan 2, 64-66 (1950) · Zbl 0040.35501 · doi:10.2969/jmsj/00210064
[16]Rassias, Th.M.: On the stability of the linear mapping in Banach spaces, Proc. amer. Math. soc. 72, 297-300 (1978) · Zbl 0398.47040 · doi:10.2307/2042795
[17]Găvruta, P.: A generalization of the Hyers–Ulam–rassias stability of approximately additive mappings, J. math. Anal. appl. 184, 431-436 (1994) · Zbl 0818.46043 · doi:10.1006/jmaa.1994.1211
[18]Rassias, J. M.: On approximation of approximately linear mappings by linear mappings, J. funct. Anal. 46, 126-130 (1982) · Zbl 0482.47033 · doi:10.1016/0022-1236(82)90048-9
[19]Rassias, J. M.: On approximation of approximately linear mappings by linear mappings, Bull. sci. Math. 108, 445-446 (1984) · Zbl 0599.47106
[20]Rassias, J. M.: Solution of a problem of Ulam, J. approx. Theory 57, 268-273 (1989) · Zbl 0672.41027 · doi:10.1016/0021-9045(89)90041-5
[21]Rassias, J. M.: On the stability of the Euler–Lagrange functional equation, Chinese J. Math. 20, 185-190 (1992) · Zbl 0753.39003
[22]Rassias, J. M.: On the stability of the non-linear Euler–Lagrange functional equation in real normed linear spaces, J. math. Phys. sci. 28, 231-235 (1994) · Zbl 0840.46024
[23]Rassias, J. M.: On the stability of the general Euler–Lagrange functional equation, Demonstratio math. 29, 755-766 (1996) · Zbl 0884.47040
[24]Rassias, J. M.: Solution of the Ulam stability problem for Euler–Lagrange quadratic mappings, J. math. Anal. appl. 220, 613-639 (1998) · Zbl 0928.39014 · doi:10.1006/jmaa.1997.5856
[25]Ravi, K.; Arunkumar, M.; Rassias, J. M.: Ulam stability for the orthogonally general Euler–Lagrange type functional equation, Int. J. Math. stat. 3, 36-46 (2008) · Zbl 1144.39029
[26]Cao, H. X.; Lv, J. R.; Rassias, J. M.: Superstability for generalized module left derivations and generalized module derivations on a Banach module I, J. inequal. Appl. 2009 (2009) · Zbl 1185.46033 · doi:10.1155/2009/718020
[27]Cao, H. X.; Lv, J. R.; Rassias, J. M.: Superstability for generalized module left derivations and generalized module derivations on a Banach module II, J. pure appl. Math. 10, No. 2, 1-8 (2009) · Zbl 1211.39015 · doi:emis:journals/JIPAM/article1141.html
[28]Gordji, M. Eshaghi; Khodaei, H.: On the generalized Hyers–Ulam–rassias stability of quadratic functional equations, Abstr. appl. Anal. 2009 (2009)
[29]Gordji, M. Eshaghi; Zolfaghari, S.; Rassias, J. M.; Savadkouhi, M. B.: Solution and stability of a mixed type cubic and quartic functional equation in quasi-Banach spaces, Abstr. appl. Anal. 2009 (2009)
[30]Ravi, K.; Rassias, J. M.; Arunkumar, M.; Kodandan, R.: Stability of a generalized mixed type additive, quadratic, cubic and quartic functional equation, J. pure appl. Math. 10, No. 4 (2009) · Zbl 1195.39010 · doi:emis:journals/JIPAM/article1170.html
[31]Savadkouhi, M. B.; Gordji, M. Eshaghi; Rassias, J. M.; Ghobadipour, N.: Approximate ternary Jordan derivations on Banach ternary algebras, J. math. Phys. 50 (2009) · Zbl 1214.46034 · doi:10.1063/1.3093269
[32]Baktash, E.; Cho, Y.; Jalili, M.; Saadati, R.; Vaezpour, S. M.: On the stability of cubic mappings and quartic mappings in random normed spaces, J. inequal. Appl. 2008 (2008) · Zbl 1165.39022 · doi:10.1155/2008/902187
[33]Saadati, R.; Vaezpour, M.; Cho, Y.: A note to paper on the stability of cubic mappings and quartic mappings in random normed spaces, J. inequal. Appl. 2009 (2009) · Zbl 1176.39024 · doi:10.1155/2009/214530
[34]Saadati, Reza; Zohdi, M. M.; Vaezpour, S. M.: Nonlinear L-random stability of an ACQ functional equation, J. inequal. Appl. 2011 (2011) · Zbl 1211.39023 · doi:10.1155/2011/194394
[35]Bourgin, D. G.: Classes of transformations and bordering transformations, Bull. amer. Math. soc. 57, 223-237 (1951) · Zbl 0043.32902 · doi:10.1090/S0002-9904-1951-09511-7
[36]Czerwik, P.: Functional equations and inequalities in several variables, (2002) · Zbl 1011.39019
[37]Gordji, M. Eshaghi; Savadkouhi, M. Bavand: Stability of a mixed type cubic–quartic functional equation in non-archimdean spaces, Appl. math. Lett. 23, 1198-1202 (2010) · Zbl 1204.39028 · doi:10.1016/j.aml.2010.05.011
[38]Hyers, D. H.; Isac, G.; Rassias, Th.M.: Stability of functional equations in several variables, (1998)
[39]Jung, S.: Hyers–Ulam stability of linear differential equations of first order, Appl. math. Lett. 17, 1135-1140 (2004) · Zbl 1061.34039 · doi:10.1016/j.aml.2003.11.004
[40]Jung, S.: Hyers–Ulam stability of linear differential equations of first order II, Appl. math. Lett. 19, 854-858 (2006) · Zbl 1125.34328 · doi:10.1016/j.aml.2005.11.004
[41]Jung, S.: Hyers–Ulam stability of linear partial differential equations of first order, Appl. math. Lett. 22, 70-74 (2009) · Zbl 1163.39308 · doi:10.1016/j.aml.2008.02.006
[42]Isac, G.; Rassias, Th.M.: Stability of ψ-additive mappings: applications to nonlinear analysis, Int. J. Math. math. Sci. 19, 219-228 (1996) · Zbl 0843.47036 · doi:10.1155/S0161171296000324
[43]Mirzavaziri, M.; Moslehian, M. S.: A fixed point approach to stability of a quadratic equation, Bull. braz. Math. soc. 37, 361-376 (2006) · Zbl 1118.39015 · doi:10.1007/s00574-006-0016-z
[44]Radu, V.: The fixed point alternative and the stability of functional equations, Fixed point theory 4, 91-96 (2003) · Zbl 1051.39031
[45]Miheţ, D.: The probabilistic stability for a functional equation in a single variable, Acta math. Hungar. 123, 249-256 (2009) · Zbl 1212.39036 · doi:10.1007/s10474-008-8101-y